Induced PUA representations and selection rules

P.M. van den Broek

    Research output: Contribution to journalArticleAcademicpeer-review

    1 Citation (Scopus)
    63 Downloads (Pure)

    Abstract

    Well known properties of induced unitary representations are generalised for induced PUA representations. They are applied to obtain an expression for the multiplicities in the Clebsch-Gordon series of induced PUA representations. Finally we show how these multiplicities can be used for the determination of selection rules.
    Original languageUndefined
    Article number10.1088/0305-4470/11/5/011
    Pages (from-to)813-820
    Number of pages8
    JournalJournal of physics A: mathematical and general
    Volume11
    Issue number5
    DOIs
    Publication statusPublished - May 1978

    Keywords

    • IR-64074
    • EWI-10053

    Cite this